Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What is wrong with my stomach?!?!

So i had strep throat twice this year and took two zpaks(azithromycin) and amoxicillin within a 3 month span. I went to my gastro dr because I started having symptoms of acid refluz so I thought...we did an endoscopy 3 weeks ago and it was normal except that my stomach had minimal erythema(little red) I haven't gone to my follow up appt yet I'm calling tomorrow to make an appointment. Anyways I'm lost weight I'm not eating as much, I get nauseas after eating anything no matter what and stomach gets upset. This week now I have a lot of gas and my intestines making lots of noises. I'm not having diarrhea or vomiting but just alot of nausea and general upset stomach alot. What do you think is going on with me? They ruled out h pylori, acid reflux, stomach cancer. Do you think I have a baterial overgrowth or candida in my stomach?

Answer Question
 
TTC1990

Asked by TTC1990 at 12:28 AM on Apr. 11, 2013 in Health

Level 4 (39 Credits)
Answers (3)
  • It could be a number of things. Try to rule out Crohn's disease.

    hellokittykat

    Answer by hellokittykat at 12:39 AM on Apr. 11, 2013

  • While you follow up with your doctor, try taking a probiotic supplement or eating yogurt fortified with probiotics. The antibiotics may have wiped out the good bacteria in your digestive tract along with the strep throat.
    Ballad

    Answer by Ballad at 12:45 AM on Apr. 11, 2013

  • After several antibiotics its likely that you killed off all the good bacteria in your digestive system. Eat yogurt, preferably with probiotics. Yogurt is always good but particularly after taking antibiotics.
    missanc

    Answer by missanc at 7:05 AM on Apr. 11, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN